# SDR DALA1206500674

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N10602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN THE RIGHT LOWER WING SKIN AT THE  DRAG FITTING AT WSTA 210.3 O/B HOLE COMMON TO THE LOWER CHORD OF THE REAR SPAR REF: NTM PART 4 57-25-01.
